MathSciNet Relay Station
MathSciNet bibliographic data
MR1433209 (98f:11070) 11H06 (11G10 11R27 14K15)
Bertrand, Daniel Duality on tori and multiplicative dependence relations. J. Austral. Math. Soc. Ser. A 62 (1997), no. 2, 198–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement